# SDR ASAA1149385

- Difficulty date: March 30, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 654797391
- Condition: Corroded
- Location: Bs 638
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB CORRODED AROUND RIVETS AT BS 638.  REMOVED CORRODED WEB, FABRICATED REPLACEMENT PART AND INSTALLED IAW SRM 51-40-02.
